# SDR 99ZZZX4389

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N340MM
- Make and model: Cessna 340A
- Aircraft serial: 340A0635
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Failed
- Location: Turbocharger
- Component: 4078109001
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER BEARING FAILURE OF LEFT TURBO CAUSING TURBO CASE TO SPLIT AROUND INNER CIRCUMFERENCE.
